# SDR 06FDEA1387

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C BAY STR 48 HAS NUMEROUS SPOTS OF CORROSION ALONG RIVETED AREAS, TOP SIDE SKIN OF VERTICAL FLANGE BETWEEN FR 42, 43, 44.  REMOVED CORROSION ON STR 48 LT IAW A310-200 SRM 51-74-10 FOUND 1EA AREA OUT OF LIMITS 3 INCHES FWD OF FR 42 STR 48 LT.  COMPLIED WITH EA 6-5315-98983.
